# SDR AALA20071826

- Difficulty date: September 28, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 833605A
- Part serial: 13795
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD INFLIGHT T1101/28SEP - DURING CLIMB CREW RECEIVED STALL THEN SLAT OVERSPEED INDICATION.  ON APPROACH ANTI-SKID CIRCUIT BREAKER POPPED.  LANDED ORD WITHOUT INCIDENT.  REPLACED GROUND PROXIMITY BOX.  SYSTEM GROUND CHECKED NORMAL OPERATION.
